# SDR AALA201709249007

- Difficulty date: September 8, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320100000
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FWD CARGO BAY FLOOR PANEL 131AF. REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, AND IRM 9701 REVISION G.
